MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. CONTACT DETACH; UNO CONTACT DETACH G29 80/6 PCC MIMX

UNOMEDICAL DEVICES S.A. DE C.V. CONTACT DETACH; UNO CONTACT DETACH G29 80/6 PCC MIMX
Model Number MMT-866
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in the united states it was reported that the patient faced issue with the infusion set on (b)(6) 2023 as the new infusion set tubing connector was damaged.No further information available.
 
Additional Manufacturer Narrative
Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a corrective and preventive action (capa)/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this initial information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Based on the review completed on 25-feb-2026 and investigation completed on 24-mar-2026 this medical device report (mdr) is being submitted as the initial report.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary this investigation has been updated because the malfunction code changed from tubing connector is cracked, split, deformed, leakage may occur to leak between tubing and site connector - detachment / significant wetness, which requires additional activities not included in the original investigation dated 07-sep-2023.The original investigation remains valid and has not been modified.As part of this reassessment, the following elements were added to align with current investigation requirements: complaint investigation results: electronic quality management system (eqms) search: a query was run in the eqms on 24-mar-2026 against lot number 5362782 and similar malfunction codes: leak between tubing and site connector - detachment / significant wetness, leakage from connection between the tubing connector and the infusion set (cannula part/base piece), tubing detached from tubing-tubing connector,tubing connector is cracked, split, deformed, leakage may occur.The review confirmed that lot 5362782 and the identified failure mode are not associated with any non-conformance report (ncr) or capas of the same or similar nature.Similar complaints search: a query was run in the eqms on 24-mar-2026 against lot number criteria equal 5362782 and similar malfunction codes: leak between tubing and site connector - detachment / significant wetness, leakage from connection between the tubing connector and the infusion set (cannula part/base piece), tubing detached from tubing-tubing connector, tubing connector is cracked, split, deformed, leakage may occur.The number of complaints is 1.The complaint numbers are complaint (b)(4).Device history record (dhr) review: the lot 5362782 was manufactured according to work instruction (wi) version 86 and manufactured in the m10, on 25-aug-2021 with a total of (b)(4) units.The sub-assembly: welding lot 5363426 was manufactured according to the wi version 28 and assembled in the machine ls06, ls07 and ls11, on 22-aug-2021, with a total of (b)(4) units.Lot 5362726 was manufactured according to the wi version 28 and assembled in the machine ls06, ls07 and ls11, on 20-aug-2021, with a total of (b)(4) units.The sub-assembly: connector lot 5363416 was manufactured according to the wi version 33 and assembled in the gluing of connector in the line 03, on 21-aug-2021, with a total of (b)(4) units.Lot 5362724 was manufactured according to the wi version 33 and assembled in the gluing of connector in the line 03, on 21-aug-2021, with a total of (b)(4) units.Lot 5363418 was manufactured according to the wi version 33 and assembled in the gluing of connector in the line 03, on 22-aug-2021, with a total of (b)(4) units.Lot 5362716 was manufactured according to the wi version 33 and assembled in the gluing of connector in the line 03, on 19-aug-2021, with a total of (b)(4) units.Lot 5362717 was manufactured according to the wi version 33 and assembled in the gluing of connector in the line 03, on 20-aug-2021, with a total of (b)(4) units.The sub-assembly: tubing gluing lot 5363453 was manufactured according to the wi version 48 and manufactured in the machine sc06, on 22-aug-2021, with a total of (b)(4) units.Review of the dhr showed that during outgoing inspection, a deviation ((b)(4)) was identified related to the implementation of a 2d barcode in lot 5362782.Additionally, the dhr showed that during outgoing test 6, an extension was found due to a missing extra connector in one sample.Furthermore, another deviation ((b)(4)) was identified related to a sensor change on the ls05 and lc05 machines in the sub assembly welding process for lot 5363426 and 1461452 and sub-assembly connector process for lot 5363416, 5362724, 5363418, 5362716 and 5362717.The dhr confirmed that all relevant tests required for the associated processes were completed and met the specified requirements.No additional deviations were identified, and no maintenance events were recorded that could be associated with the complaint code conclusion: dhr review supports compliance with manufacturing and quality requirements; no issues noted.Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification; assessment based on available documentation only.Capa determination assessment - conclusion summary of complaint investigation: the investigation for this complaint was previously completed on 07-sep 2023 under child complaint investigation record (b)(4).The investigation has been revised to reflect the updated malfunction code and new reportability requirements.The original investigation remains valid and has not been modified.As part of this reassessment, an updated eqms search was performed which identified one related complaints for lot 5362782.No ncrs, capas, trends, or systemic issues were found.As required under the updated reportability criteria, a full device history record (dhr) review was conducted.All in process and final inspections met specification requirements, and no deviations, rework activities, or maintenance events associated with the malfunction were identified.No visual evidence was available to support confirmation of the reported issue.No photo evidence was provided, so the assessment was based on documentation only.Based on the expanded investigation including updated eqms searches and the dhr review no manufacturing or quality issues were identified.The record will be closed and monitored through tracking and trending per wi (monthly trips and alerts).Capa determination = no capa required.Complaint unconfirmed: following investigation, the malfunction remains unconfirmed for this complaint.

Brand Name
CONTACT DETACH
Common Device Name
UNO CONTACT DETACH G29 80/6 PCC MIMX
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24699084
Report Number8021545-2026-99808
Device Sequence Number15990444
Product Code FPA
UDI-Device Identifier05705244006058
UDI-Public05705244006058
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/24/2024
Device Model NumberMMT-866
Device Lot Number5362782
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown